UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Fourier multipliers  Fueter's theorem  Monogenic functions  Slice hyperholomorphic functions  
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions